Published in

Elsevier, Tetrahedron Letters, 22(49), p. 3656-3658

DOI: 10.1016/j.tetlet.2008.03.150

Links

Tools

Export citation

Search in Google Scholar

Heck reaction on fullerene derivatives

Journal article published in 2008 by María José Gómez-Escalonilla ORCID, Fernando Langa ORCID
This paper was not found in any repository, but could be made available legally by the author.
This paper was not found in any repository, but could be made available legally by the author.

Full text: Unavailable

Green circle
Preprint: archiving allowed
Red circle
Postprint: archiving forbidden
Red circle
Published version: archiving forbidden
Data provided by SHERPA/RoMEO